# SDR SWAA110872

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 75,414 hours, 68,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C3304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FWD LAV AFT WALL EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER SOPM.
